MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
U
Bressan A, Shen W. Uniqueness for discontinuous ODE and conservation laws. Nonlinear Analysis 34 (1998) 637-652 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3699
Bressan A, Lewicka M. A Uniqueness Condition for Hyperbolic Systems of Conservation Laws. Discrete Contin. Dynam. Systems 6 (2000) 673-682 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3195
Selvitella A. Uniqueness and nondegeneracy of the ground state for a quasilinear Schrödinger equation with a small parameter. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:1731 - 1737. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X10007613
Vidossich G. Uniqueness and multiplicity of periodic solutions to first order ordinary differential equations. Not Found [Internet]. 0 . Available from: http://hdl.handle.net/1963/321
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Bressan A, Colombo RM. Unique solutions of 2x2 conservation laws with large data. Indiana Univ. Math. J. 44 (1995), no. 3, 677-725 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/975
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
T
Vidossich G. The two-point boundary value problem from the Cauchy problem. J. Differential Equations 60 (1985), no. 1, 1--20 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/332
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Iraso R, Mnev P. Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism. Communications in Mathematical Physics [Internet]. 2019 . Available from: https://doi.org/10.1007/s00220-019-03392-w
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Gidoni P. Two explorations in Dynamical Systems and Mechanics. 2016 .
Leonardi GP, Saracco G. Two examples of minimal Cheeger sets in the plane. Ann. Mat. Pura Appl. (4). 2018 ;197:1511–1531.
Cirio L. Twisted noncommutative equivariant.; 2007. Available from: http://hdl.handle.net/1963/1991
Han X. Twisted Ehresmann Schauenburg bialgebroids.; 2020. Available from: https://arxiv.org/abs/2009.02764
Piacitelli G. Twisted Covariance vs Weyl Quantisation.; 2009. Available from: http://hdl.handle.net/1963/3451
Piacitelli G. Twisted Covariance as a Non Invariant Restriction of the Fully Covariant DFR Model. Comm. Math. Phys. 295 (2010) 701-729 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3605
Loregian F. t-structures on stable (infinity,1)-categories. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35202
Fiorenza D, Loregian F. t-Structures are Normal Torsion Theories. Applied Categorical Structures [Internet]. 2016 ;24:181–208. Available from: https://doi.org/10.1007/s10485-015-9393-z
Caruso N, Michelangeli A, Novati P. Truncation and convergence issues for bounded linear inverse problems in Hilbert space. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35326
Grava T, Kapaev A, Klein C. On the tritronquée solutions of P$_I^2$. SISSA; 2013.
Bianchini S, Gloyer M. Transport Rays and Applications to Hamilton–Jacobi Equations. In: Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Nonlinear PDE’s and Applications : C.I.M.E. Summer School, Cetraro, Italy 2008 / Stefano Bianchini, Eric A. Carlen, Alexander Mielke, Cédric Villani. Eds. Luigi Ambrosio, Giuseppe Savaré. - Berlin : Springer, 2011. - (Lecture Notes in Mathematics ; 20. Springer; 2008. Available from: http://hdl.handle.net/1963/5463
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Khotyakov M, Michelangeli A. Translation and adaptation of Birman's paper "On the theory of self-adjoint extensions of positive definite operators" (1956). SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34443
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656

Pages

Sign in